# SDR HALA2017031500064

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,762 hours, 4,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 29,31, 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, FRAMES 29, 31, AND 32. CORROSION REMOVED IAW SRM 51-74-00, REV 92.   THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 92.
